# SDR F3LA2022061300059

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08118
- Aircraft time: 13,759 hours, 6,048 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 210431 ENG 1 STALL CAUTION MSG. ENGINE PARAMETERS NORMAL AFTER CAUTION WENT AWAY.  
CORRECTIVE ACTION: PERFORMED TSM 77-11-00-810-815-A,  THERE WAS NO AUDION EVIDENCE REPORTED AND NO EXCEEDANCE ON EXCEEDANCE REPORT. PERFORMED INSPECTIONS ODF STEP 4.A1(1)(B) NO DISCREPANCIES NOTED. PER THE SAM STEP, NO FURTHER ACTION IS NECESSARY, AC OK FOR SERVICE TSM 77-11-00-810-815-A
